59040

Автор(ы): 

Автор(ов): 

3

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Mathematical Model of LTE Cells with Machine-Type and Broadband Communications

DOI: 

10.1134/S0005117920040050

Наименование источника: 

  • AUTOMATION AND REMOTE CONTROL

Обозначение и номер тома: 

Volume 81, Issue 4

Город: 

  • Moscow

Издательство: 

  • Pleiades Publishing, Ltd

Год издания: 

2020

Страницы: 

622-636
Аннотация
We present a queuing system with elastic and inelastic jobs for the analysis of the joint transmission of traffic from machine-type and broadband communications in an LTE cell. The elastic jobs arriving in the system form a Markovian Arrival Process and are serviced according to the discipline of egalitarian processor sharing on the resources allocated by blocks. We obtain a system of equilibrium equations for calculating the stationary probability distribution of states and expressing the main performance characteristics. Using the example of the system under consideration, we investigate the relationship between system performance characteristics and the correlation coefficient of consecutive intervals between arrivals in the Markovian Arrival Process.

Библиографическая ссылка: 

Вишневский В.М., Самуйлов К.Е., Яркина Н.В. Mathematical Model of LTE Cells with Machine-Type and Broadband Communications // AUTOMATION AND REMOTE CONTROL. 2020. Volume 81, Issue 4. С. 622-636.

Публикация имеет версию на другом языке или вышла в другом издании, например, в электронной (или онлайн) версии журнала: 

Да

Связь с публикацией: